# SDR AALA202403208349

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,716 hours, 15,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Seat 8a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SIDE WALL LIGHT AT 8D IS FLICKERING.  REPLACED SIDEWALL LIGHT AT SEAT 8A.
